# SDR CA051017012

- Difficulty date: October 17, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,276 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 150SG100920XL2
- Condition: Broken
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 150SG122Q
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BRUSH INSPECTION IT WAS FOUND THAT ONE OF THE BRUSHES HAD A BROKEN RIVET.  THE RIVET HOLDS THE WIRE BRAIDING TO THE BRUSH.  WHEN THE BRUSH WAS PULLED OUT, THE RIVET FELL OUT ALONG WITH THE METAL TANG.  UP TO THIS POINT THE STARTER GENERATOR HAD BEEN WORKING NORMALLY.
